RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Series 1, 2004, Volume 11, Number 1  


On the reliability of schemes in the bases $\{\nrightarrow,\rightarrow\}$, $\{\rightarrow,\oplus\}$ with faults of type 0 at the outputs of the elements
M. A. Alekhina
3
A sufficient condition for the 3-colorability of plane graphs
O. V. Borodin, A. N. Glebov
13
On a language generated by smooth functions
A. N. Glebov
30
Additive complexity of words with restrictions on the composition of subwords
V. N. Potapov
52
Periodicity of perfect colorings of an infinite rectangular grid
S. A. Puzynina
79
Upper and lower bounds for an incidentor $(k,l)$-chromatic number
A. V. Pyatkin
93
Дискретный анализ и исследование операций
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020